A nuclearity criterion for linear operators

被引:0
作者
V. B. Korotkov
机构
来源
Siberian Mathematical Journal | 1998年 / 39卷
关键词
Integral Operator; Pairwise Disjoint; Orthonormal System; Continuous Linear Operator; Sublinear Operator;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:484 / 487
页数:3
相关论文
共 4 条
[1]  
Akhiezer N. I.(1947)Integral operators with Carleman kernel Uspekhi Mat. Nauk 2 93-132
[2]  
Nikishin E. M.(1970)Resonance theorems and sublinear operators Uspekhi Mat. Nauk 25 129-191
[3]  
Globenko I. G.(1970)Certain properties of Carleman operators Sibirsk. Mat. Zh. 11 988-998
[4]  
Korotkov V. B.(undefined)undefined undefined undefined undefined-undefined